Recursive membership set estimation for output-error models
Thierry Clement and
Sylviane Gentil
Mathematics and Computers in Simulation (MATCOM), 1990, vol. 32, issue 5, 505-513
Abstract:
In this paper a new formulation of the problem of identification of discrete time linear models in the case of bounded errors is proposed. The bounds of the error at each sampling time are specified over a measurement noise rather than over an equation error. The method provides parameter uncertainty intervals using an on-line procedure.
Date: 1990
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475490900065
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:32:y:1990:i:5:p:505-513
DOI: 10.1016/0378-4754(90)90006-5
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().